# SDR DXTA2022031458460

- Difficulty date: March 13, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N647QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605547
- Aircraft time: 14,504 hours, 11,228 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 952211
- Part serial: NSN
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MAIN DOOR ACOUSTIC SEAL: UPON POWER UP FOR TAKEOFF, WE EXPERIENCED A PERCUSSION EXPLOSION FROM THE CABIN. EXECUTED A LOW SPEED ABORT AND EXITED THE RUNWAY. UPON INSPECTION WE DISCOVERED THE MAIN CABIN DOOR DECORATIVE TRIM OUT OF POSITION, THE ACOUSTIC SEAL FRAME BROKEN AND THE ACOUSTIC SEAL TATTERED WHERE IT HAD FAILED. // SIGNOFF // REMOVED AND REPLACED THE UPPER MED ACCOUSTIC SEAL AND PERFORMED OPS CHECK. ALL CHECKS GOOD REF CE560XL AMM 52-10-04
